# SDR UALA2011011400232

- Difficulty date: January 13, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 64,129 hours, 23,616 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78942
- Condition: Loose
- Location: Seat 6b
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP 6B TORN.  REATTACHED LIGHT STRIP.  OPS CHECKED OK.
